MathSciNet Relay Station
MathSciNet bibliographic data
MR630102 (83c:62047) 62F12 (62E20)
Singh, Kesar On the asymptotic accuracy of Efron's bootstrap. Ann. Statist. 9 (1981), no. 6, 1187–1195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement